# SDR DHL96801010

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Engine: Ge CFM562C1
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Ind
- Part number: 65003603
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

ENGINE NR 2 EGT 900 ON TAKEOFF.  REMOVED AND REPLACED NR 2 EGT INDICATOR AND EGT THERMOCOUPLE AND HARNESS.  ACCOMPLISHED HIGH EGT CHECK PER M/M 71-00, ALL WITHIN LIMITS.
